# SDR ASAA1058654

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,085 hours, 3,257 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  AFTER TURNING SWITCH OFF FOR TWO MINUTES AND BACK TO ON OVER HEAT LIGHT EXT.  ON LIGHT REILLUMINATED AFTER 1 MINUTE WITH SWITCH ON.  WINDOW HEAT BITE CHECK LOGGED SENSOR FAULT.  NO CURRENT FAULTS.  PERFORMED FIM 30 41 TASK 811 BOTH SENSORS CHECKED GOOD.  FOUND PUSHED PIN ON WINDOW HEAT WIRE HARNESS CONNECTOR.  REPLACED HARNESS & WINDOW HEAT OPS CHECK GOOD REF FIM 30 41 TASK 801.
